How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10584
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

Dr. Rick helped me before. My son has nanophthalmos and has

This answer was rated:

Dr. Rick helped me before. My son has nanophthalmos and has had lens implantation due to high pressure. He formed a posterior membrane that had been tagged after three months. Then he had a second yag and now a third yag. The vision after third yag is cloudy. Will that eventually clear up. Also his pressure has gone up to 30. He has been on pretforte for six weeks. Could that be the problem with pressure

Hi, I am a Moderator for this topic. I sent your requested Professional a message to follow up with you here, when they are back online. If I can help further, please let me know. Thank you for your continued patience.

Hi I am sorry for the long delay. Do you want to continue to wait for Dr Rick or would you like me to look for another Professional for you?
Customer: replied 4 years ago.
I wouldd prefer to talk to dr. Rick
Thank you for your continued patience.
Hi. I'm online and happy to answer your question today. I am out of town at a family wedding and about to head out of the hotel door for nuptials, but I will get back to you this evening.

Sorry for the delay...
Customer: replied 4 years ago.
It is not unusual for the membrane to need a couple of laser treatments in children so, hopefully, the vision will clear up. If not, he may have to have another yag laser treatment or, perhaps, even surgical removal of the opacity behind the lens.

The Pred Forte could be the cause of his increased eye pressure. The good news? Once he no longer needs the steroids and stops using them his pressure, in the vast majority of cases, will come back down. In the meantime drops can be used to control is eye pressure. At this point I would not be too worried about his pressure being at 30 for a short time.

Does this make sense to you?

Sorry I've been offline so much for the last few days....It's been crazy not only in the office but at home too :)

Let me know if I can do anything else to help.
Please remember the top 3 ratings are positives [Excellent service is my goal] and this is how we are compensated. Please don't click "bad" or "poor" service as this leaves me negative feedback. If you aren't 100% satisfied, just click "reply." I will be happy to discuss your issue in more depth and do everything I can to provide you with the information you require.
Otherwise, a high positive rating is very much appreciated, bonuses are great, and find me anytime for follow up.

Let me know if you have further questions.

Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10584
Experience: Ophthalmology since 1994 with Retina sub-specialty interest
Dr. Rick and other Eye Specialists are ready to help you